Peter Szmolyan
Titolo
Citata da
Citata da
Anno
Extending geometric singular perturbation theory to nonhyperbolic points---fold and canard points in two dimensions
M Krupa, P Szmolyan
SIAM journal on mathematical analysis 33 (2), 286-314, 2001
4172001
Relaxation oscillation and canard explosion
M Krupa, P Szmolyan
Journal of Differential Equations 174 (2), 312-368, 2001
3812001
Canards in R3
P Szmolyan, M Wechselberger
Journal of Differential Equations 177 (2), 419-453, 2001
3132001
Transversal heteroclinic and homoclinic orbits in singular perturbation problems
P Szmolyan
Journal of differential equations 92 (2), 252-281, 1991
1631991
Fast and slow waves in the FitzHugh–Nagumo equation
M Krupa, B Sandstede, P Szmolyan
Journal of Differential Equations 133 (1), 49-97, 1997
1401997
Relaxation oscillations in R3
P Szmolyan, M Wechselberger
Journal of Differential Equations 200 (1), 69-104, 2004
1232004
Geometry of mixed-mode oscillations in the 3-d autocatalator
A Milik, P Szmolyan, H Löffelmann, E Gröller
International Journal of Bifurcation and Chaos 8 (03), 505-519, 1998
1231998
Extending slow manifolds near transcritical and pitchfork singularities
M Krupa, P Szmolyan
Nonlinearity 14 (6), 1473, 2001
1072001
Existence and bifurcation of viscous profiles for all intermediate magnetohydrodynamic shock waves
H Freistűhler, P Szmolyan
SIAM Journal on Mathematical Analysis 26 (1), 112-128, 1995
911995
Spectral stability of small shock waves
H Freistühler, P Szmolyan
Archive for rational mechanics and analysis 164 (4), 287-309, 2002
692002
Multiple time scales and canards in a chemical oscillator
A Milik, P Szmolyan
Multiple-time-scale dynamical systems, 117-140, 2001
582001
A geometric singular perturbation analysis of detonation and deflagration waves
I Gasser, P Szmolyan
SIAM journal on mathematical analysis 24 (4), 968-986, 1993
561993
Scaling in singular perturbation problems: blowing up a relaxation oscillator
I Kosiuk, P Szmolyan
SIAM Journal on Applied Dynamical Systems 10 (4), 1307-1343, 2011
532011
Geometric singular perturbation analysis of an autocatalator model
I Gucwa, P Szmolyan
Discrete & Continuous Dynamical Systems-S 2 (4), 783, 2009
442009
Geometric analysis of the singularly perturbed planar fold
M Krupa, P Szmolyan
Multiple-time-scale dynamical systems, 89-116, 2001
412001
Asymptotic expansions using blow-up
S Van Gils, M Krupa, P Szmolyan
Zeitschrift für angewandte Mathematik und Physik ZAMP 56 (3), 369-397, 2005
402005
A system of convection—diffusion equations with small diffusion coefficient arising in semiconductor physics
PA Markowich, P Szmolyan
Journal of Differential Equations 81 (2), 234-254, 1989
361989
A geometric analysis of the Lagerstrom model problem
N Popovic, P Szmolyan
Journal of Differential Equations 199 (2), 290-325, 2004
352004
Geometric analysis of the Goldbeter minimal model for the embryonic cell cycle
I Kosiuk, P Szmolyan
Journal of mathematical biology 72 (5), 1337-1368, 2016
342016
Composite waves in the Dafermos regularization
S Schecter, P Szmolyan
Journal of Dynamics and Differential Equations 16 (3), 847-867, 2004
332004
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20